Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been using travatan z for about 3 months. first few week, it was itchy and quite red, it gradually gets better. Now, the redness is still ...
1 answer • 4 Mar 2010
... swollen upper lip. When I called my Dr's office they said it wasn't related to the drops. has anyone else ever had a symptom like this? ...
1 answer • 6 Apr 2010
Travatan Z, How likely is it to get bloodshot eyes, will these affect my BP, do I have to start now?
I have hypertension which is under control with medicine will these drops most likely increase blood pressure. 3: I just got dx of Glaucoma with ...
1 answer • 24 May 2011
1 answer • 31 Dec 2011
... dose to help control my weight (and it working). I am only planning on using the drug for a few months till I lose the weight. I was just ...
0 answers • 24 Jun 2014